My youngest has just weaned himself, so I have stopped nursing after a 7 year stint and am experiencing some side effects. My skin has been breaking out and I am loosing significant amounts of hair. I am hoping that this is temporary and that once things have evened out my hair will become thicker, ect. Has anyone had this happen?
I never nursed back to back so I don't have experience with that but I have lost my hair. I have an auto immune condition called alopecia. If you would like to learn about alopecia and see if it's what you're experiencing they have a website naaf.org. I hope you get back to normal soon!
living with alopecia universalis (google it), learning alongside my children DD 2003 DS 2007DD 2011
|49 members and 9,478 guests|
|AlaskAnne , annbe , bananabee , beep , bluefaery , Bow , camillabien , carnelianlight , CarolS , Christine155 , dbsam , deepikajain1805 , ellier , Euridika , farmermomma , funfunkyfantastic , greenemami , happyhats , happymamma85 , Incubator , IsaFrench , katelove , lc81002 , LiLStar , loba , mama2004 , Mathemom , mckittre , Milk8shake , moominmamma , MylittleTiger , Nenya , OliviaA , pers , philomom , prosciencemum , RollerCoasterMama , rubelin , SandiMae , sarafl , sidrajedi , Springshowers , Tigerle , TourmalineMama , Tweety_Bird , txmomof3 , typebug|
|Most users ever online was 449,755, 06-25-2014 at 01:21 PM.|